# SDR VNAA20251015008

- Difficulty date: July 24, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Block
- Part number: AV67021182005AV6
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE TOLERANCE HOLES OF STEADY FITTING PER STEP #11.4.   STEADY FITTING AND STEADY BLOCK WERE REPLACED BY SERVICEABLE PER CRJ-900 SRM 51-42-21-001-001-A01 AND SRM 51-41-02-001-001-A01
